Feel rough again

Bit of an update I'm struggling with weird symptoms now, tight chest and occasional light pain in chest and I feel dizzy a lot more than I used to. When I'm at rest my heart rate seems to hover around upper 60s and during the day I'm aware of every palpitation and I'm feeling washed out a lot more now.

Tried to get hold of dr but as it's the weekend no chance, I'm thinking it may be the new tablets that I'm on (verapamil) any ideas guys and girls ?

3 Replies

oldestnewest
  • If it has only started since the drugs it does make sense that it's the drugs. It can take two weeks to adjust to drugs however that said sometimes you can just tell that a drug is not right for you straight away.

  • I didn't feel right when I went in to see my cardiologist and the symptoms seem to be getting worse, your right richard75 it's more than likely pills but this condition is getting me down and your mind jumps to all sorts of conclusions when your down

  • I feel for you it's not a pleasant experience. Controlling AF is a long journey and these blips are all there to help find the right solution for you. You will get there. Remember as well that anxiety can give you the same symptoms- try to keep calm maybe consider some breathing exercises or mindfulness.

You may also like...